# SDR ANCF2013012300147

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N593EL
- Make and model: Airbus A318-111
- Aircraft serial: 2367
- Aircraft time: 23,635 hours, 15,215 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMB, DOOR RIGHT EMERGENCY EXIT AMBER CAUTION PRESENTED DURING CLIMB.  IN ACCORDANCE WITH AMM 52-21-11-400-001-A THE COVER FLAP WAS INSTALLED PROPERLY.
